# SDR UALA2012081304485

- Difficulty date: August 13, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 745-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BETWEEN BS 745-765 AND BETWEEN S25-27L.  REPAIRED IAW ECRA  5330-04295.
